# SDR AALA20180129016

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 15,758 hours, 6,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WITH ACID BURNING OIL ODOR DETECTED BY ALL CREW MEMBERS AT 350.  THE EMERGENCY CHECK LIST WAS ACCOMPLISHED.  EMERGENCY DECLARED AND DIVERTED WITHOUT FURTHER INCIDENT. FUMES DISSIPATED TO TRACE RESIDUAL LEVELS.  MAINTENANCE ACCOMPLISHED WORKCARD 05-96-70 AND TROUBLESHOT CABIN ODOR WITH NO FINDINGS.  MAINTENANCE ALSO ACCOMPLISHED PACK BURN IAW AMM 21-00-01, AND ENGINE CHECK RUNS IAW AMM 71-00-00.   NO ODORS NOTED.
